# SDR DXTA2021031939650

- Difficulty date: March 17, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N616QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0246
- Aircraft time: 518 hours, 348 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Loose
- Location: Door Seal
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: A LOUD SQUEAL IS HEARD DURING DESCENT BETWEEN 18-14,000FT. "CORRECTIVE ACTION" PRESSURIZED AIRCRAFT UP TO 3.7 PSI AND DID NOT HEAR HEAR ANY SQUEALING NOISES GOING UP. ON THE WAY DOWN WE HEARD THE SQUEALING NOISE START AT 2.2 PSI. FOUND AREA AT THE MAIN CABIN DOOR WHERE THE NOISE WAS COMING FROM. DEPRESSURIZED AIRCRAFT AND OPENED DOOR. INSPECTED AREA OF SEAL AND DOOR WHERE THE SOUND WAS COMING FROM AND FOUND A LOOSE SCREW IN THE DOOR SEAL. WE ALSO CLEANED SEAL AND AREAS OF THE DOOR WHERE SEAL MEETS. PRESSURIZED AIRCRAFT MULTIPLE TIMES UP TO 3.0 PSI AND BACK DOWN STOPPING AT 2.2 FOR A WHILE AND NOT LONGER HEARD THE NOISE.
